# SDR IPXA2014100384497

- Difficulty date: September 30, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480014
- Part serial: G6082
- Condition: Cracked
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW CRACKED, R & R R1 WINDOW.
